Roux&y in 98.Lost 220 lbs..Yeah,you read that right.Im half of my original size.Severe spine issues have caused me to be on pain meds for almost 10 years.After 5 years on Vicodin,I had to swithc to Oxycodone due to stomach bleeding from the Vikes. Then,the Dr switched me to OxycoNtin,which wasnt nearly as good,they are like little hard bits of plastic that come out much like they go in.They need to be crushed a bit to get anything from them in the realm of pain relief.Well,now the wonderful insurance company says,put his person on oxymorphone{Opana}. Been on it fofr three days,and Ive been so sick!!! Little if any pain relief.Today,I noticed that less than 2 hours after taking it? There it was in my stool,not even faded in color.Rubber gloves,picked it up,{it was floating on top} and it wasnt even spongy.So,Im thinking that the flu-like stuff Ive been experiencing,might be a withdrawal type thing?What do you all think? Havent really had satisfactory pain management since I got taken off the oxycodone,which would dissolve instantly{almost}.Anyone have any ideas/thoughts/suggestions? Thanks in advance!